# SDR F3LA200800279

- Difficulty date: May 23, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 22,804 hours, 10,925 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR8164005
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C5 C CHECK INSPECTION NOTED SEAT ROWS 9 ABC AND 10 ABC EMERGENCY PATH LIGHTS ARE INOPERATIVE.  MAINTENANCE TROUBLESHOT EMERGENCY LIGHTS AND FOUND CONNECTOR DISCONNECTED ON SIDEWALL.  MAINTENANCE RE-CONNECTED CONNECTOR AND OPERATIONAL CHECKED GOOD.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
